75.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anastrole anti cancer drug

3 REPLIES 3

Re: Anastrole anti cancer drug

I am taking Anastrozole also - i started mine last September (2013). My mother is 79 and still working and she swears it is because she takes Glucosamine/Cod Liver/Centrum which keeps her on the move! So maybe i might try the Glucosamine (i take a multivitam+iron) along with the Anastrozole,Thyroxine daily and Bisoprolol (beta blocker) which was only prescribed after the Anastrozole seemed to kick-start unpleasant heart problems which are being checked. I had debilitating aches andpains all over - especially hips/legs/feet and arms/elbows/hands. These have settled down considerably now apart from my left elbow/shoulder! My feet are better now partly because the Peripheral Neuropathy in my feet and toes make them numb so you don't feel much pain (you don't feel things either like when you walk round the house and find that your slippers are always 2 feet behind you because you can'f feel when they come off)!!!!!!! Little things really do make you laugh among all of this!! cheers, michele x

Re: Anastrole anti cancer drug

Persevere! I have just replied on another thread about trigger thumbs. I take glucosamine and it def helps. Could barely put my feet to the floor upon waking. Tried stopping glucosamine but the aches and pains returned! Best of luck

Re: Anastrole anti cancer drug

Hi shadowdance

 

Whilst you wait for the other users to reply with their experiences of this medication it might be helpful to talk things through with a member of staff on the BCC helpline.  Here you can share your thoughts and concerns with someone who will offer you a listening ear as well as support and information.  The number to call is 0808 800 6000 and the lines are open Monday to Friday 9 to 5pm and Saturday 10 to 2pm.

 

Best wishes Sam, BCC Facilitator 

Guest user
Not applicable

Anastrole anti cancer drug

Help

I have been on this drug for 8 weeks and the pain in my wrist and hands is horrible at night. Have been told that it is not the drug. But the paperwork says it is a side effect.

Has anyone else got these feelings.

I am going to come off it as I cant stand the pain.